Zyrtec and metoprolol

Common Questions and Answers about Zyrtec and metoprolol

zyrtec

I had a nurse practioner come to my house and look at me, she said I had allergy rhinitis and to just take a zyrtec daily until it clears up. My question is this. I have been having tight chest and coughing. A slight heaviness sensation in my chest. I saw that side effects for this med consitst of heart failure and heart block. I just want to make sure these are not side effects of allergies, but rather possible heart block from my med!?
She said I was having an alergic reaction to Metoprolol. She had me quit immediately and take benadryl and zyrtec to recover for a couple days and then try a different blood pressure med.
called Ambrotose, it has completely alleviated the chest pain and shortness of breath as long as I take it everyday. And another product called PLUS which supports the endocrine system which is the root problem of this disorder... the adrenal glands aren't functioning correctly, so this helps balance it out. It helps tackle the root prob and not just the symptoms like prescription meds.
What strength is the pill you are taking and how many a day? Metoprolol is meant to keep your heart from racing, or going into tachacardia. Your heart rate variations are perfectly normal, as well as your fluxuations in blood pressure. Can't really comment on your other symptoms without more info.
I told him I would rather wait but the pills do not help the pain at all. I am on Diovan for heart and Metoprolol also Levothyroxin for Thyroid. I can not believe there is so many of us with it and can not find out what it is. Please keep us posted if any results.
on a humerous side note, I had so much drainage from allergies that I hadn't had flu since allergies started. Two weeks of Zyrtec and I was a new woman, and promptly caught the flu from coworkers. age 45, 6wks after starting Zyrtec-sudden severe headache front left side of head...scary! It was a Fri at work ~11am, nauseous, tears, had nurses where I work take bp- 198/126. Called cardiolgist office, there is definitely a problem these days with voicemail/response time.
However, if you habitually engage in spring cleaning in March, you might well be “stirring-up” indoor allergens such as the house dust mite and animal dander. The Toprol® (metoprolol) is a beta-blocker, beta-1 selective and thus less likely that non-selective beta-blockers to worsen asthma and/or cause wheezing. But, still it does for some people, but definitely not on a seasonal basis.
Ophthalmic beta-blockers undergo significant systemic absorption and may also interact. In addition, propranolol and other beta-blockers may reduce the CYP450 hepatic metabolism of theophylline, and serum theophylline levels may be increased. MANAGEMENT: Oral and ophthalmic nonselective beta-blockers (e.g.
I would take an over the counter anti-hystamine like benydryl or zyrtec and it would make me sleepy and the next day I was fine. The symptoms of being itchy have progressed to more like little electrical shock feeling or like someone is sticking a little needle in me mostly feeling that at the skin surface. Now it has progressed further to the previously mentioned little pains to small thudding pain like in different places on the surface or just under the surface of my skin.
could any of these be aggravating my PACs? Thoughts?
That based upon my episodes of problems coming after taking medication dosages and overdosesages, such as Zyrtec, and with caffiene and despite the fact that although the beta blockers control those benign flutters I am told that I still need to get shocked out of AF, I will still need to be in the hospital for three days following a preliminary endoscopic view of my heart and an attempt to get the rate medication working.
It is diagnosed by a physical examination and sometimes blood tests, a CT and MRI and audiology tests can further help with diagnosis. Therapy is with diazepam and OTC meclizine. Other measures which help are elevating the head end of the bed, drinking plenty of fluids, avoiding sudden movements of the head and taking precautions with driving during an attack. Please consult your primary care physician who will do an initial clinical assessment and then may refer you to a neurologist.
escitalopram,[ generic lexapro],alprazolam,10 mg zyrtec,metoprolol, 50mg. pro air inhaler ,nose spray for allergies I just stopped taking baclofen 60 g,a day I'm sick of putting all these chemicals in my body that either don't work or kill your liver faster. At 58 they said I contracted it in roughly in 72,73 when I joined the army or got my tatoo in georgia who really knows? AT THIS POINT I'M WAITING AND PRAYING MY STATE PASSES MEDICAL MARIJUANA IN NOVEMBER..
I posted this on the ENT forum too, but thought it might be appropriate here. I am being awakened by vertigo about once a week from my sleep. The episodes last anywhere from 10 seconds to several minutes. The longer they go the more nauseous I feel. Moving makes it worse, but I can usually find a position that will make it better. It appears that lying on my back is the worst position. When I wake up, I have a low-grade headache & my neck is sore.
5mg, mevocor 20mg for elevated cholesterol, Advair,Singular,albuterol,synthroid,naseral effexor,zyrtec,and prednisone,when needed for asthma I was seen in the ER 3 to 4 times for chest pains and palpatations I was refered by my physician to a cardiologist. I was then sent out for a cardiolite stress test which was found to be an abnormal adenosine cardiolite study with reduced uptake of cardiolite within the anterior wall on the stress cardiolite images,it involved the anterolateral segment.
I am on a blood pressure med (Diovan) and I take Zyrtec for control of hives and allergy rashes. Zyrtec can cause dry mouth, and so I have wondered if it depletes me and causes dehydration, wich can set off PVC's. I am still investigating that one. I am also overweight. When I lost weight, I noticed a decrease in PVC's, so am now on a plan to get this excess off. Forget looking good, I just want to FEEL good. That's where I am on this.
also there is a bump on the edge of my penis head that had peeled and gone away for a few days and re-appeared in the exact same spot which seems to have formed as a bump/scar(not as itchy)... ...i have very itchy bumps on my inner thighs and butt cheeks that seem to be getting worse. I also notice very very very very small blister type bumps on my fingers that i have popped and released some sort of fluid.. the bumps on my penis/butt/thighs do not seem to have any fluid in them..
) I am going to the doctor Monday again to talk to him about what it is, he told me to start taking Zyrtec the allergy medicine and give it a couple months to see how I responded to that and I have to say it helped a little, I didn’t get quite as red as long. I have done some research and have found some positive things being said about Cetapres patch. I don’t know if he’ll prescribe it to me or just say that it’s a social anxiety and there really isn’t anything to do.
Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...
MedHelp Health Answers